# SDR P5CA9701326

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Tee
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, NR 1 PYLON AFT BULKHEAD 'T' CHORDS HAVE LIGHT SURFACE CORROSION OF FWD FACE.  REMOVED CORROSION PER BOEING SRM 51-10-02, 51-10-01 AND REPROTECTED PER SRM 51-24-11, NON-ROUTINE WORK CARD S/N 5912.
